Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
semitones

How can new acne form when on medications

I understand how acne forms when not using medicine (oil glands get clogged, bacteria, etc.) But I've been using an oral antibiotic (doxy) and two topicals (clim,benzyl mix and tazorac) for a few weeks. And I just got a big pimple, the kind that is going to last for days and leave a long lasting pigmentation scar. How can any acne form in such an environment? I've got antibiotics both inside my body and on my skin daily. The tazorac is exfoliating my skin. I don't understand how new acne can form under these conditions.

Share this post


Link to post
Share on other sites

your body adapts to the antibiotics, so they become useless after a while. you need to take a week or 2 break off of them. then go back on.

there will be much more dr. like responses soon, but that is the jist of it my friend

i'd been doing what you've been doing for years and years. antibiotics only work for so long, as does the creams and what not. need to mix it up.

diet is most important too. so many things to factor in, this forum will take a few good months to digest regarding all of the information on how to maintain yourself. everyone is different and everyone has different requirements, so there is no simple answer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×